RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 197, Number 8  


Discrete Torelli theorem
I. V. Artamkin
3
Approximation of function classes in spaces with mixed norm
G. A. Akishev
17
Schur flows and orthogonal polynomials on the unit circle
L. B. Golinskii
41
Inequalities for critical values of polynomials
V. N. Dubinin
63
Deficiency numbers of symmetric operators generated by block Jacobi matrices
Yu. M. Dyukarev
73
Support of the extremal measure in a vector equilibrium problem
M. A. Lapik
101
Hyperbolic Monge–Ampère systems
D. V. Tunitsky
119
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019